Open Journal of Discrete Mathematics

Vol.6 No.2(2016), Paper ID 65251, 16 pages

DOI:10.4236/ojdm.2016.62004

 

Algebra and Geometry of Sets in Boolean Space

 

Vladimir Leontiev, Garib Movsisyan, Zhirayr Margaryan

 

Moscow State University, Moscow, Russia
BIT Group, Moscow, Russia
Yerevan State University, Yerevan, Armenia

 

Copyright © 2016 Vladimir Leontiev, Garib Movsisyan, Zhirayr Margaryan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Leontiev, V. , Movsisyan, G. and Margaryan, Z. (2016) Algebra and Geometry of Sets in Boolean Space. Open Journal of Discrete Mathematics, 6, 25-40. doi: 10.4236/ojdm.2016.62004.

Copyright © 2025 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.